# SDR DALA2020101403363

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 10,127 hours, 5,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT LIGHT LENS CRACKED. CORRECTIVE ACTION: INSTALLED SERVICEABLE EXIT LIGHT LENS AT DOOR 1L.
